# SDR DALA1034245803

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 757,351 hours, 9,646 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND AN EMERGENCY EXTERIOR SLIDE LIGHT INOPERATIVE.  MX REPAIRED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
